MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM; EXTERNAL COMPONENT

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM; EXTERNAL COMPONENT
Model Number RONDO PROCESSOR 2 [BUTTON PROCESSOR 2]
Medical Device Problem Codes Fluid/Blood Leak (1250); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Event or Problem Description
The user reported that the device has an issue with holding its charge and that the battery life is short.Furthermore, they discovered a gel-like leakage on the surface of the magnet.The user was not injured by any leakage.The device will be sent to hq.
 
Additional Manufacturer Narrative
Conclusion: according to the information received, the battery life of the rondo 2 audio processor was short and a "gel-like" leakage was discovered.The investigation revealed that the battery capacity was out of specification, explaining the battery issues, however no leakage of the battery was observed during device investigation.This is a final report.
 
Event or Problem Description
The user reported that the device has an issue with holding its charge and that the battery life is short.Furthermore, they discovered a gel-like leakage on the surface of the magnet.The user was not injured by any leakage.

Brand Name
MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM
Common Device Name
EXTERNAL COMPONENT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
57788
MDR Report Key16968187
Report Number9710014-2023-00422
Device Sequence Number5491642
Product Code MCM
UDI-Device Identifier09008737304591
UDI-Public(01)09008737304591
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRONDO PROCESSOR 2 [BUTTON PROCESSOR 2]
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer05/12/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown